# SDR FOTR2011100406432

- Difficulty date: October 4, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- Aircraft time: 51,690 hours, 36,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 51,690 hours, 36,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT BS 727, FRAME LBL 5 TO RBL 5 , AFT SIDE, LWR AFT CARGO.  REPAIRED ON FASI WO 21142, NR 06432.
